# SDR SWIA200413608

- Difficulty date: July 20, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 23,735 hours, 33,158 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE RED LIGHT ON EMERGENCY LIGHT STRIP IS BURNED OUT.  REPAIRED WIRES TO RED LIGHT AT FORWARD FLOOR EMERGENCY LIGHTS, OPERATIONAL CHECK GOOD.
